# SDR REXA2016110602233

- Difficulty date: November 6, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,038 hours, 14,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300006963
- Condition: Corroded
- Location: Bs 840-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS RBL 9 FROM BS 840 TO 977 CORRODED.   REMOVED & REPLACED IAW AMM 53-00-49-400-801-A07, SRM 51-40-11-001-001-A01 & REO 670-53-00-343M.                          
"
